Journal of Symplectic Geometry
- J. Symplectic Geom.
- Volume 4, Number 3 (2006), 317-343.
Reduction of metric structures on courant algebroids
We use the procedure of reduction of Courant algebroids introduced in [H. BURSZTYN, G. R. CAVALCANTI, and M. GUALTIERI, Reduction of Courant algebroids and generalized complex structures. Adv. Math.., 211, 2007] to reduce strong KT, hyper KT and generalized Kähler structures on Courant algebroids. This allows us to recover results from the literature as well as explain from a different angle some of the features observed therein. As an example, we prove that the moduli space of instantons of a bundle over an SKT/HKT/generalized Kähler manifold is endowed with the same type of structure as the original manifold.
J. Symplectic Geom., Volume 4, Number 3 (2006), 317-343.
First available in Project Euclid: 25 May 2007
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Cavalcanti, Gil R. Reduction of metric structures on courant algebroids. J. Symplectic Geom. 4 (2006), no. 3, 317--343. https://projecteuclid.org/euclid.jsg/1180135650